# SDR AALA202404171120

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 34,881 hours, 15,050 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L SLIDE RAFT FELL OUT OF COMPARTMENT ONTO JET-BRIDGE WHEN AGENT OPENED THE DOOR POST FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
